advertisement
Question
Posted by: DEMI | 2007/05/08

OF THE INJECTION NOW WHAT?

I have been on the injection for 3 years,after gaining weight

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yasmin is more than 99% safe. I can't guarantee that you will loose weight though. The Mirena usually stops periods and most women do not gain weight on it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: demi | 2007/05/08

sorry for that.after gaining.he prescibed provera that i should drink for ten dayes,my period should then start and will then go to yasmin.how safe is it.will i lose the kilos,and i also dont want the period pians and heavy flows. what else can i use that takes the period away,and doest cause weight gain.thankx.

Reply to demi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement